# SDR HEEA0010195

- Difficulty date: June 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N92MT
- Make and model: Bell 206L-3
- Aircraft serial: 51175
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach-Generator
- Part number: 32005023
- Condition: Failed
- Location: Engine Rpm
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TACH GENERATOR DOES NOT WORK AT 100% RPM.
